| Model Number |
204113 |
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Swelling/ Edema (4577)
| Date of Event |
07/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Visual evaluation of product under 65x magnification showed no signs of physical defects.Mount is still attached and is totally damaged.
Event or Problem Description
Bone quality at the time of implant failure type i.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability was achieved.Osseointegration was achieved.Augmentation procedure was not performed at the time of surgery.Patient developed an infection.Mobility and pain were also reported.